Table of Contents
Geometry
Volume 2013, Article ID 483727, 5 pages
http://dx.doi.org/10.1155/2013/483727
Research Article

A Porism Concerning Cyclic Quadrilaterals

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901, USA

Received 26 April 2013; Accepted 15 July 2013

Academic Editor: Michel Planat

Copyright © 2013 Jerzy Kocik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Coxeter and S. Greitzer, Geometry Revisited, Mathematical Association of America, Washington, DC, USA, 1967.
  2. E. W. Weisstein, “Steiner Chain,” From Math World—A Wolfram Web Resource, http://mathworld.wolfram.com/SteinerChain.html.
  3. W. Barth and T. Bauer, “Poncelet theorems,” Expositiones Mathematicae, vol. 14, no. 2, pp. 125–144, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-V. Poncelet, Traité des Propriétés Projectives des Figures: Ouvrage Utile À Qui S’Occupent des Applications de la Géométrie Descriptive et D’opérations Géométriques sur le Terrain, vol. 1-2, Gauthier-Villars, Paris, France, 2nd edition, 1865.
  5. E. W. Weisstein, “Poncelet’s Porism,” From Math World—A Wolfram Web Resource, http://mathworld.wolfram.com/PonceletsPorism.html.
  6. J. Kocik, “Diagram for relativistic addition of velocities,” American Journal of Physics, vol. 80, no. 8, p. 720, 2012. View at Google Scholar
  7. J. Kocik, Interactive diagrams, http://www.math.siu.edu/Kocik/geometry.html.
  8. J. Cockle, “On certain functions resembling quaternions, and on a new imaginary in algebra,” London-Edinburgh-Dublin Philosophical Magazine, vol. 33, pp. 435–439, 1848. View at Google Scholar
  9. J. Kocik, “Duplex numbers, diffusion systems, and generalized quantum mechanics,” International Journal of Theoretical Physics, vol. 38, no. 8, pp. 2221–2230, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet